Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Change in appearance of semen. Recommended exomuc, fluids. No inflammation or pain. Need tests?

my husband 32 years noticed since 1 month a change in the appearance of his semen it looks like aggregated not homogeneous, no signs of inflammation or infection no pain during intimate relation no other changes. he asked a doctor who recommended exomuc and increase fluid intake. does my husband need any tests should we proceed with the trial on exomuc and fluids and for how much time ?
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have
noticed change in consistency of semen of your husband.Based on what you have posted it looks that he has agglutination of his semen.

This can be confirmed only on doing semen analysis.

In the mean while you can take medications for a week prescribed by your family Dr.If persists go ahead and get semen analysis done.

Answered: Sat, 15 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor